# SDR ZZDA2011791

- Difficulty date: September 19, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR JAM CUTOUT SILL FWD AFT FLOOR SUPPORT PANELS, CORROSION.  ACCOMPLISHED FLOOR SUPPORT PANELS REPLACEMENT PER B717 SRM 51-41-01 AND 53-00-00.
